• Kim Wyatt August 14, 2011 at 4:21 pm

    This is only touching base with medications. Here is something everyone should do. Go to the internet or drugest and get the side effects of all your medicines. With us here is a real delimma. First due to complete neglegance of a hospital my husband was given contrast dye without being taken off of a medicine that can be deadly.This is vital for everyone to do. Not that the medications are bad but they certainly can and will be with contrast dye. There is a black box warning on it. Check it out. This caused complete kidney failure and he was dismissed undiagnosed. He got worse and not knowing ourselves what happened or why at the time we had to take him back. More contrast dye with a cardiac cath to see if this was the cause of all the swelling he had after being in the hospital the first time. It wasn't. Then he ended up getting esophogeal cancer from one of the medications he had to have and still does for the kidneys. Due to all this he had a heart attack this year and now has what they call a diseased gallbladder from the medications. It just goes on and on. Not a one of his doctors which he had 6 thought he would live, but by the grace and awesomness of our God he has. He still is very ill, but he is alive. So please check out everything before taking medications with contrast dye and also without it. We have to be our own doctor. One more thing. Remember that a doctor may be wonderful in his field, but they are not in the medication aspect of things. Our heartache never ends and we never know if we will have him with us at a moments notice. Thanks for your attention. Debbie

  • Leave a Reply

Share this Page

RSS Feed
Legal Help Now
Newsletter Signup

Find us on

Find us on FacebookFollow us on TwitterFind us on LinkedInFind us on Foursquare

Our Facebook Activity

Popular Categories

Lawyers Giving Back
Totally Tortelicious
Asbestos News Roundup
Pleading Ignorance